MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SURG PAT XRAY 1/2X1 1/2; SURGICAL PATTIES

INTEGRA LIFESCIENCES MANSFIELD SURG PAT XRAY 1/2X1 1/2; SURGICAL PATTIES
Model Number 801404
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample was not returned for evaluation; however, a photo was provided and analyzed.Dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - complaint confirmed, 11 patties presented in the photo.The complaint could be verified through failure analysis.Root cause - the complaint was confirmed in the complaint investigation.Per the failure analyst: ¿801404 patties are produced using hybrid equipment which uses and operator to cycle the machine and inspect the patties.The machine produces 10 patties and stacks them for the operator to review.It appears the machine was cycled once and stopped at the first pattie.When the operator reset the machine they did not clear out the patties made then produced a stack on 10 on top of the initial 1.This resulted in 11 patties present.The operator did not properly inspect the stack of 10 for proper count.An operator retraining will be completed to address the issue.¿ a corrective action was implemented to further investigate the issue.
 
Event or Problem Description
A facility reported there were 11 surgical patties in the packet instead of 10.No patient injury reported.It is unknown if the event led to surgical delay.

Brand Name
SURG PAT XRAY 1/2X1 1/2
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
MDR Report Key12662317
Report Number3014334038-2021-00214
Device Sequence Number1179430
Product Code HBA
UDI-Device Identifier10381780515005
UDI-Public10381780515005
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number801404
Device Catalogue Number801404
Device Lot Number5542810
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1